# SDR DLM88021360

- Difficulty date: November 22, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 42,803 hours, 35,544 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Part number: 591479261
- Part serial: NA
- Condition: Missing
- Location: Aft Lav Service
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE DOOR NOT ON A/C UPON ARRIVAL DFW.           INSPECTED A/C. NO DAMAGE NOTED OTHER THAN DOOR. REPLACE AFT LAV SERVICE DOOR.
